Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes The Increase In BP?

Sir, I have BP problem for the last 03 years but I was not taking any medicine. Gradually, my BP was increasing day by day. My age is now 40 years. Now I have started the medicine for 03 months. My Dr. advised me Amlong MT 50. Just I want to know that the side effects of the Amlong MT.
Fri, 2 Jan 2015
Report Abuse
  User's Response
HI
Well come to HCM
I really appreciate your concern, of course all the anti-hypertensive drugs more or less have some side effects but that does not cause any great harm, more over because this negligible side effect you can not stop this drugs because treatment of hypertension is more important than the side effects, so forget about the side effect, if you do have severe one then you can discuss this with the doctor so other molecule can be tried, take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Hypertension


Loading Online Doctors....
What Causes The Increase In BP?

HI Well come to HCM I really appreciate your concern, of course all the anti-hypertensive drugs more or less have some side effects but that does not cause any great harm, more over because this negligible side effect you can not stop this drugs because treatment of hypertension is more important than the side effects, so forget about the side effect, if you do have severe one then you can discuss this with the doctor so other molecule can be tried, take care.